# SDR FDEA202209162336

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 37,321 hours, 22,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: 416N21133
- Condition: Corroded
- Location: Girt Retainer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR RETAINER PLATE IS CORRODED ACCOMPLISHED FEDEX EA # F-2560-T0370578: EQUIP. FURNISHING - EMERGENCY / EVAC EQUIP. - R1 DOOR GIRT BAR   RESTRAINT PLATE, ALTERNATE FINISH, PART MARKED IAW EA EA # F-2560-T0370578
